Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Wichita, KS

May 31, 2022Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2022, 4:20 PM CDT for Sumner County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2022, 4:20 PM CDT (21:20 UTC)
Expired
May 31, 2022, 5:15 PM CDT
In force
55 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:50 PM CDTHAIL 13 E Wellington, KS
May 31, 4:57 PM CDTHAIL 13 S Belle Plaine, KS
May 31, 5:05 PM CDTHAIL 13 Sw Udall, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:29 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS53 KICT 312120
SVRICT
KSC191-312215-
/O.NEW.KICT.SV.W.0101.220531T2120Z-220531T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
420 PM CDT Tue May 31 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Eastern Sumner County in south central Kansas...

* Until 515 PM CDT.

* At 420 PM CDT, a severe thunderstorm was located near South Haven, 
  or 10 miles east of Caldwell, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wellington, Belle Plaine, Oxford, South Haven, Geuda Springs,
  Hunnewell, Perth, Riverdale and Wellington Airport.

This includes Interstate 35 between Mile Markers 1 and 28.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3744 9743 3737 9715 3709 9715 3700 9724
      3700 9760
TIME...MOT...LOC 2120Z 211DEG 21KT 3706 9743 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DARMOFAL
2 follow-up statements
079 
WWUS53 KICT 312130
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT Tue May 31 2022

KSC191-312215-
/O.CON.KICT.SV.W.0101.000000T0000Z-220531T2215Z/
Sumner KS-
430 PM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN SUMNER COUNTY...

At 430 PM CDT, a severe thunderstorm was located 6 miles north of
South Haven, or 8 miles south of Wellington, moving northeast at 30
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wellington, Belle Plaine, Oxford, South Haven, Geuda Springs,
Hunnewell, Perth, Riverdale and Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3744 9743 3737 9715 3709 9715 3700 9724
      3700 9760
TIME...MOT...LOC 2130Z 214DEG 28KT 3714 9737 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER
376 
WWUS53 KICT 312147
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
447 PM CDT Tue May 31 2022

KSC191-312215-
/O.CON.KICT.SV.W.0101.000000T0000Z-220531T2215Z/
Sumner KS-
447 PM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN SUMNER COUNTY...

At 447 PM CDT, a severe thunderstorm was located 6 miles east of
Wellington, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wellington, Belle Plaine, Oxford, South Haven, Geuda Springs,
Hunnewell, Perth, Riverdale and Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3744 9743 3737 9715 3709 9715 3700 9724
      3700 9760
TIME...MOT...LOC 2147Z 209DEG 25KT 3726 9729 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:44 PM CDT, 36 minutes earlier.

Area forecast discussion, May 31, 3:44 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
344 PM CDT Tue May 31 2022

.SYNOPSIS...
Issued at 340 PM CDT Tue May 31 2022

The main low pressure system is over the Northern Plains with a
portion stretching back to the Great Basin. A cold front associated
with this system has stretched from the Texas Panhandle to along the
central Kansas/Oklahoma border into central Missouri. This front
will be the focus for convective development this evening. There is
initial development visible in western Oklahoma. A Severe
Thunderstorm Watch has been issued for a few counties in south
central Kansas, and this area may be expanded to the east and north
depending on further convective development. If you have outdoor
plans this evening, make sure to stay weather aware and have an idea
of where you would take shelter if needed. When thunder roars, go
indoors.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Showers and thunderstorms through Wednesday

2) Localized flooding through early Thursday

3) Cooler

Change: Modified precipitation chances tonight-Wed

Headlines:

1) Severe Thunderstorm Watch until 10PM
2) Flood Watch thru midnight Thursday

Showers and thunderstorms are expected through Wednesday. The cold
front as mentioned above should be the initial focus for convection
this evening with short term models showing storms moving
in/expanding in coverage around 5-7PM. SPC did tweak their outlook
for today removing the enhanced risk from southeast Kansas with the
better threat in western Oklahoma and parts of the Texas Panhandle.
Potential still exists for strong to severe thunderstorms with the
possibility of up to golf ball sized hail and 60 mph winds in south
central and southeast Kansas. Initial supercells could pose the
potential for a tornado, but the threat is quite low. The activity
is expected to fill in and become more linear. Elevated storms will
become the factor to the north and west of the front late this
evening and tonight.

Localized flooding is a concern especially across south central and
southeast Kansas with the possibility of training showers and storms
over those areas. Precipitable water values are on the increase. The
Flood Watch covers this well. Most locations where the heavier
rainfall is expected received minimal if any precipitation in the
last 24 hours. This will become the concentrated area for this
evening and tonight with potential for one to two inches; however,
thunderstorms can certainly overachieve on precipitation amounts.
Thus locally higher amounts are anticipated. Models disagree on the
coverage for Wednesday which in turn challenges when chances will
move out. General consensus is that precipitation should be gone by
Thursday morning. Precipitation chances have been tweaked somewhat
to better account for the latest trends.

Cooler air moves in for Wednesday through Friday with Wednesday
being the coolest day of the week thanks to rain and cloud cover.
Afternoon temperatures are forecast to range from 10 to 20 degrees
below seasonal normal on Wednesday when highs range from the lower
60s to mid 70s. Thursday and Friday should be a bit warmer as a
ridge moves in, but the temperatures are still forecast to be about
5 to 10 degrees below normal. Only minor changes were made to the
ongoing forecast.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Weekend warm up

2) Chances for showers and thunderstorms

After a cooler week, the weekend will offer a warm up but
essentially near the seasonal normal values (lower 80s). Models are
showing a couple of short waves through the weekend. This could
bring chances for showers and thunderstorms. These waves don't look
very impressive at this point. There are chances for showers and
storms throughout the extended. If you have outdoor plans for the
weekend, stay tuned as changes are likely. Minor tweaks were made to
the extended part of the forecast as the ongoing one appeared mainly
representative.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1236 PM CDT Tue May 31 2022

Main aviation concern will be storms late this afternoon and
tonight.

Cold front currently stretches from near KPPF to near KPNC and has
become more stationary over the past couple of hours. Storms are
expected to develop along this feature first over western OK and
will likely try and develop to the northeast as the early evening
hours approach. Then after 00z they should become more numerous
across south central KS as the low level jet strengthens. So KCNU
and KICT will have the better storm chances, generally after 23z.
Some MVFR ceilings will also linger at KICT and KCNU this
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  65  52  72 /  80  80  40   0
Hutchinson      59  63  49  72 /  80  80  30   0
Newton          60  64  51  71 /  80  80  40   0
ElDorado        61  66  52  70 /  80  80  50   0
Winfield-KWLD   63  71  54  71 /  80  80  60  10
Russell         54  63  45  74 /  70  80  20   0
Great Bend      55  61  46  72 /  80  80  20   0
Salina          58  63  49  74 /  60  70  20   0
McPherson       58  63  48  71 /  80  80  30   0
Coffeyville     66  74  57  73 /  80  80  70  10
Chanute         64  74  56  72 /  80  80  60  10
Iola            64  72  55  71 /  80  80  60  10
Parsons-KPPF    65  74  57  73 /  80  80  70  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night for KSZ052-053-068>072-
082-083-091>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...RBL
Hazardous weather outlook, May 31, 3:59 PM CDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
359 PM CDT Tue May 31 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
359 PM CDT Tue May 31 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Evening into Tonight

Strong to severe thunderstorms are expected this evening mainly
across south central and southeast Kansas. The main threats will be
golf ball sized hail and damaging winds to 60 mph. Locally heavy
rainfall will also become a threat in the evening and overnight
across southern Kansas where some flooding is possible. Check the
Flood Watch for the latest information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for thunderstorms will linger through Wednesday mainly
across south central and southeast Kansas. While severe storms are
not expected, a couple of strong storms with small hail and locally
heavy rainfall will be possible. There is potential for localized
flooding to continue into even early Thursday.

There is a chance for thunderstorms Saturday through Monday.
However, the risk for organized severe storms appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 31, 10:36 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1036 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SSE NEWTON            37.98N 97.31W
05/31/2022  M1.81 INCH       HARVEY             KS   COCORAHS

0800 AM     HEAVY RAIN       3 NNW STRONG CITY       38.43N 96.56W
05/31/2022  M1.59 INCH       CHASE              KS   CO-OP OBSERVER

&&
Local storm report, May 31, 10:39 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1039 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     2 SW WALTON             38.10N 97.28W
05/30/2022  E60 MPH          HARVEY             KS   TRAINED SPOTTER

0540 PM     TSTM WND GST     2 SW WALTON             38.10N 97.28W
05/30/2022  E60 MPH          HARVEY             KS   TRAINED SPOTTER

            GETTING ANOTHER BOUT OF 60 MPH WINDS 20
            MINUTES LATER. SOME TREE LIMBS BEING DOWNED.

0548 PM     TSTM WND GST     PEABODY                 38.17N 97.11W
05/30/2022  E60 MPH          MARION             KS   PUBLIC

            TREE LIMB DOWNED. RECEIVED VIA TWITTER.

0556 PM     HAIL             CONWAY SPRINGS          37.39N 97.64W
05/30/2022  E0.75 INCH       SUMNER             KS   PUBLIC

            ALSO ESTIMATED 50 MPH WINDS.

0632 PM     TSTM WND GST     FLORENCE                38.24N 96.93W
05/30/2022  E60 MPH          MARION             KS   EMERGENCY MNGR

0640 PM     TSTM WND GST     COTTONWOOD FALLS        38.37N 96.54W
05/30/2022  E70 MPH          CHASE              KS   LAW ENFORCEMENT

            QUARTER SIZE HAIL OCCURRED WITH THE WIND.

0640 PM     HAIL             COTTONWOOD FALLS        38.37N 96.54W
05/30/2022  E1.00 INCH       CHASE              KS   LAW ENFORCEMENT

            60 TO 70 MPH WINDS OCCURRED WITH THE HAIL.
            TREE LIMBS DOWN.

0641 PM     HAIL             STRONG CITY             38.39N 96.54W
05/30/2022  E1.00 INCH       CHASE              KS   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0733 PM     HAIL             STRONG CITY             38.39N 96.54W
05/30/2022  E1.00 INCH       CHASE              KS   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

1258 AM     FLASH FLOOD      1 SSW SMOLAN            38.73N 97.69W
05/31/2022                   SALINE             KS   LAW ENFORCEMENT

            BURMA ROAD WAS FLOODED AND IMPASSABLE DUE TO
            HIGH WATER.

0652 AM     HEAVY RAIN       GENESEO                 38.52N 98.15W
05/31/2022  M3.00 INCH       RICE               KS   PUBLIC

            COCORAHS REPORT.

0657 AM     HEAVY RAIN       1 ENE NEW CAMBRIA       38.88N 97.49W
05/31/2022  M2.13 INCH       SALINE             KS   PUBLIC

            COCORAHS REPORT.

0700 AM     HEAVY RAIN       6 NNE MARQUETTE         38.64N 97.80W
05/31/2022  M3.73 INCH       SALINE             KS   COCORAHS

0700 AM     HEAVY RAIN       7 WNW MARQUETTE         38.61N 97.95W
05/31/2022  M3.64 INCH       ELLSWORTH          KS   MESONET

0700 AM     HEAVY RAIN       3 NNE MARQUETTE         38.60N 97.82W
05/31/2022  M3.00 INCH       MCPHERSON          KS   COCORAHS

0700 AM     HEAVY RAIN       3 NE ASSARIA            38.71N 97.55W
05/31/2022  M2.90 INCH       SALINE             KS   COCORAHS

0700 AM     HEAVY RAIN       2 SSE SALINA            38.79N 97.60W
05/31/2022  M2.88 INCH       SALINE             KS   COCORAHS

0700 AM     HEAVY RAIN       1 NE ELBING             38.06N 97.12W
05/31/2022  M2.25 INCH       BUTLER             KS   COCORAHS

0700 AM     HEAVY RAIN       5 SSE NEWTON            37.98N 97.31W
05/31/2022  M1.81 INCH       HARVEY             KS   COCORAHS

0725 AM     HEAVY RAIN       2 NNE MARQUETTE         38.58N 97.82W
05/31/2022  M2.06 INCH       MCPHERSON          KS   COCORAHS

0800 AM     HEAVY RAIN       COTTONWOOD FALLS        38.37N 96.55W
05/31/2022  M2.78 INCH       CHASE              KS   CO-OP OBSERVER

0800 AM     HEAVY RAIN       3 NNW STRONG CITY       38.43N 96.56W
05/31/2022  M1.59 INCH       CHASE              KS   CO-OP OBSERVER

&&
Special weather statement, May 31, 4:11 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
411 PM CDT Tue May 31 2022

KSZ092-312145-
Sumner KS-
411 PM CDT Tue May 31 2022

...A strong thunderstorm will impact portions of southeastern Sumner
County through 445 PM CDT...

At 410 PM CDT, Doppler radar was tracking a strong thunderstorm just
southwest of South Haven, or 8 miles southeast of Caldwell, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oxford, South Haven, Geuda Springs and Hunnewell.

This includes Interstate 35 between Mile Markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3700 9760 3722 9743 3731 9715 3700 9715
TIME...MOT...LOC 2110Z 223DEG 20KT 3699 9746

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:03 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner57 min
May 30, 7:27 PM CDTSpecial Weather StatementICTSumner63 min
May 30, 7:37 PM CDTSevere Thunderstorm WarningICTChase12 min
May 30, 7:54 PM CDTSpecial Weather StatementICTSumner66 min
May 30, 7:55 PM CDTAreal Flood WarningICTChase4 hr
May 30, 8:19 PM CDTSpecial Weather StatementICTButler26 min
May 30, 9:47 PM CDTFlood WatchICTChase, Ellsworth, McPherson, Marion, Rice, Saline9 hr
May 30, 10:10 PM CDTSevere Thunderstorm WarningICTSaline65 min
May 30, 11:38 PM CDTAreal Flood WarningICTEllsworth, McPherson, Rice, Saline12 hr
May 31, 12:18 AM CDTFlash Flood Warning Considerable damage threatICTEllsworth, McPherson, Rice, Saline5 hr
May 31, 3:16 AM CDTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 12 more40 hr
May 31, 3:47 AM CDTSpecial Weather StatementICTReno28 min
May 31, 4:22 AM CDTSpecial Weather StatementICTHarvey, Reno23 min
May 31, 7:25 AM CDTSpecial Weather StatementICTAllen35 min
May 31, 4:11 PM CDTSpecial Weather StatementICTSumner34 min
May 31, 4:39 PM CDTSpecial Weather StatementICTCowley36 min
May 31, 4:51 PM CDTSpecial Weather StatementICTButler24 min
May 31, 5:05 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner55 min
May 31, 5:25 PM CDTTornado WarningICTCowley, Sumner50 min
May 31, 5:33 PM CDTSevere Thunderstorm WarningICTHarper30 min
May 31, 5:57 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood63 min
May 31, 6:02 PM CDTSpecial Weather StatementICTSumner28 min
May 31, 6:10 PM CDTTornado WarningICTCowley50 min
May 31, 6:34 PM CDTSevere Thunderstorm WarningICTSumner56 min
May 31, 6:38 PM CDTFlash Flood Warning Considerable damage threatICTCowley, Sumner5 hr
May 31, 6:42 PM CDTAreal Flood WarningICTButler, Cowley4 hr
May 31, 6:48 PM CDTSpecial Weather StatementICTHarvey27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.